# SDR DL72S953883

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arcing
- Location: Flt Deck, R4
- Component: 58935734
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 330 HAD BURNING OR SOLVENT TYPE ODOR.  THE PROBLEM WAS INTERMITTENT, DECIDED TO DIVERT LAS.  FOUND R4 WINDOW ARCING WHEN WINDOW HEAT WAS ON.  DEACTIVATED WINDOW HEAT, PLACED ON MCO AND WINDOW WAS REPLACED.
